Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 59, NWS State College, PA

July 25, 2016Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 25, 2016, 7:03 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 68 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2016, 7:03 PM EDT (23:03 UTC)
Expired
Jul 25, 2016, 8:11 PM EDT
In force
68 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lancaster County, PA, York County, PA

The radar

The Sterling radar (KLWX), 139 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 7:59 PM EDTTSTM WND DMG2 Se Dover, PATREES DOWN.
Jul 25, 8:18 PM EDTTSTM WND DMG1 Ene Potosi, PATREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 12:43 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

299 
WUUS51 KCTP 252303
SVRCTP
PAC071-133-260030-
/O.NEW.KCTP.SV.W.0059.160725T2303Z-160726T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
703 PM EDT MON JUL 25 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 830 PM EDT.

* AT 702 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR NEWMANSTOWN TO NEAR ELIZABETHTOWN TO NEAR
  BOILING SPRINGS...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WEIGELSTOWN...YORK...PARKVILLE...EAST PETERSBURG...RED LION...
  MOUNT JOY...EPHRATA...MANHEIM...AKRON...LITITZ...HANOVER...
  ELIZABETHTOWN...NEW HOLLAND...MILLERSVILLE...WILLOW STREET...
  DALLASTOWN...COLUMBIA...SPRY...LANCASTER AND LOWER ALLEN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 241 AND 245...AND
FROM MILE MARKERS 268 TO 295.
 INTERSTATE 83 FROM MILE MARKERS 0 TO 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3983 7700 3985 7696 3994 7697 4001 7701
      4007 7713 4015 7703 4016 7691 4022 7690
      4018 7676 4012 7672 4019 7661 4025 7631
      4031 7616 4014 7588 4011 7594 3987 7599
      3988 7600 3976 7606 3972 7614 3972 7700
TIME...MOT...LOC 2302Z 303DEG 22KT 4032 7620 4018 7656 4012 7711 

HAIL...<.75IN
WIND...60MPH
 
$$

JUNG
1 follow-up statement
865 
WWUS51 KCTP 260011
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
811 PM EDT MON JUL 25 2016

PAC071-133-260020-
/O.CAN.KCTP.SV.W.0059.000000T0000Z-160726T0030Z/
YORK PA-LANCASTER PA-
811 PM EDT MON JUL 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR YORK AND LANCASTER COUNTIES IS
CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3983 7700 3985 7696 3994 7697 4001 7701
      4007 7713 4015 7703 4016 7691 4022 7690
      4018 7676 4012 7672 4019 7661 4025 7631
      4031 7616 4014 7588 4011 7594 3987 7599
      3988 7600 3976 7606 3972 7614 3972 7700
TIME...MOT...LOC 0003Z 303DEG 22KT 4011 7579 3997 7615 3992 7670 

$$

KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 5:32 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 25, 5:32 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service State College PA
532 PM EDT MON JUL 25 2016

.SYNOPSIS...
A cold front will push southeast across Pennsylvania late today
and tonight. High pressure will return for mid week with
continued warm temperatures. Temperatures may trend back to near
or slightly below normal over the weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A Severe Thunderstorm Watch is in effect until 8PM.

A Heat Advisory and Excessive Heat Warning are also in in effect for
the sern zones today.

A cold front moving over Lake Erie will drop SE across the area
this evening and overnight. A hot, humid and very unstable airmass
is place with RAP CAPEs in excess of 3000j being observed. We are
still very warm aloft so activity has been slow to attain vertical
depth.

Lagging upper trough and sfc cold front will combine with the deep
tropical moisture to bring the threat of some training storms with
highly localized very heavy rainfall of 2 inches or more per hour.

Headwater Flash Flood Guidance values are extremely high and
4 inches plus for the 1-3 hour period, so at this point there
isn't a big concern for flash flooding. However, PWATs are just
about as high as they get around this part of the country, so the
biggest threat will likely be urban and small stream flooding.

HRRR timing suggests the showers/storms taper off and move south
fairly early this evening with improving skies in the wake of the
front. Areas that see rain ahead of the front and clearing skies
behind the front will have a good chance for some late night fog.

Low temps will vary from the l60s across the north...to the lower
70s across the SE zones.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Tuesday looks very warm to hot but with much cooler dewpoints as
compared to today. Highs will range from the low/mid 80s over the
NW to the low/mid 90s over the SE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
In the extended the heat continues through midweek...then a
cooling trend to near normal highs looks likely for a few days as
several fronts linger over the area and the core of hot
temperatures shifts west.

The upper ridge across the Southern U.S. is forecast to
retrogress into the Southwestern U.S. by late in the week allowing
northern stream energy to produce a weak, but persistent troffing
across the northeast states.

Cold front currently crossing the region is forecast to stall just
south of the PA/MD border. A wave is forecast to form on the front
supported by the developing upper trof, moving east through the
Ohio Valley Friday and crossing PA on Saturday into Sunday. This
looks to bring a prolonged period of unsettled with weather with
showery conds across the state. The cloudiness will further
support cooler high temperatures than recent days. Low
temperatures during this period look to be several degrees above
normal, especially across southern sections of the state.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
Developing thunderstorms are bringing localized restrictions to
terminals in the northwest. Thunderstorms will break out in the
hot humid air over all of our CWA this afternoon. Some of the
thunderstorms could cause damaging wind gusts and large hail,
especially over the northern portion of the flying area.

Dewpoints will not dip all that much tonight, so areas of fog
look like a good bet after the thunderstorms move east of the
region. For now will forecast 3-5 miles but would not be
surprised to see local IFR conditions develop. The best chance for
dense fog will be at terminals that see rain today and clearing
skies tonight.

Air does get slightly drier for the middle of the week. It should
not be cold enough at night to make much if any fog in the valleys
of the north. The airfields will likely stay VFR into Thursday.

OUTLOOK...

TUE-WED...VFR.

THU-FRI...Mainly VFR. SCT PM SHRA/TSRA.

&&

.CLIMATE...
Record high for Harrisburg today is 99 degrees set in 1940.

Record high for Williamsport is 100 set in 1934.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for PAZ027-028-035-
036-049>053-058.
Excessive Heat Warning until 8 PM EDT this evening for PAZ056-
057-059-063>066.

&&

SYNOPSIS...La Corte
NEAR TERM...La Corte
SHORT TERM...La Corte
LONG TERM...Lambert/Gartner
AVIATION...La Corte
CLIMATE...
Hazardous weather outlook, Jul 25, 6:50 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
650 PM EDT MON JUL 25 2016

PAZ036-057-059-063>066-262300-
FRANKLIN-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
650 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ056-262300-
PERRY-
650 PM EDT MON JUL 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-058-262300-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
650 PM EDT MON JUL 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 25, 5:32 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     TIONA                   41.75N  79.07W
07/25/2016                   WARREN             PA   911 CALL CENTER

            TREES DOWN ON FRONT STREET

0239 PM     TSTM WND DMG     BLOOMSBURG              41.00N  76.46W
07/25/2016                   COLUMBIA           PA   TRAINED SPOTTER

            TREES AND WIRES DOWN.

0345 PM     TSTM WND DMG     HYDE                    41.01N  78.47W
07/25/2016                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN IN LAWRENCE TWP.

0350 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
07/25/2016                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN NEAR CLEARFIELD.

0354 PM     HAIL             NORTHERN CAMBRIA        40.67N  78.78W
07/25/2016  E1.00 INCH       CAMBRIA            PA   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED.

0357 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
07/25/2016                   CLINTON            PA   AMATEUR RADIO

            TREES DOWN IN LOCK HAVEN...SOME 20 INCHES IN DIAMETER.

0426 PM     TSTM WND DMG     WINGATE                 40.93N  77.81W
07/25/2016                   CENTRE             PA   SOCIAL MEDIA

            TREES AND WIRES DOWN ALONG EAGLE VALLEY ROAD IN BOGGS
            TOWNSHIP.

0434 PM     TSTM WND DMG     ALMEDIA                 41.01N  76.39W
07/25/2016                   COLUMBIA           PA   SOCIAL MEDIA

            LARGE TREES DOWN NEAR ALMEDIA.

0437 PM     TSTM WND DMG     NITTANY                 41.00N  77.56W
07/25/2016                   CENTRE             PA   SOCIAL MEDIA

            TREES AND WIRES DOWN ALONG NITTANY RIDGE ROAD IN WALKER
            TOWNSHIP.

0450 PM     TSTM WND DMG     PETERSBURG              40.57N  78.05W
07/25/2016                   HUNTINGDON         PA   PUBLIC

            LARGE LIMBS REPORTED DOWN NEAR PETERSBURG.

&&

EVENT NUMBER CTP1601723 CTP1601724 CTP1601726 CTP1601727 CTP1601725
CTP1601728 CTP1601732 CTP1601729 CTP1601730 CTP1601731

EVANEGO
Special weather statement, Jul 25, 5:42 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT MON JUL 25 2016

PAZ056-057-059-252245-
DAUPHIN PA-LEBANON PA-PERRY PA-
542 PM EDT MON JUL 25 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LEBANON...DAUPHIN...AND
PERRY COUNTIES UNTIL 645 PM EDT...

AT 541 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR TOWER CITY TO NEAR MEISERVILLE TO SPRUCE
HILL. MOVEMENT WAS SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LINGLESTOWN...MYERSTOWN...SKYLINE VIEW...LICKDALE...
BIG SPRING STATE PARK...FORT INDIANTOWN GAP...
COLONEL DENNING STATE PARK...ROCKVILLE...SHERMANSDALE...
FREDERICKSBURG...NEWPORT...NEW BUFFALO...LOYSVILLE...MILLERSBURG...
NEW BLOOMFIELD...ELIZABETHVILLE...ICKESBURG...MARYSVILLE...
SAND HILL AND DUNCANNON.

LAT...LON 4029 7733 4026 7742 4031 7736 4031 7737
      4019 7761 4023 7760 4022 7764 4026 7764
      4025 7767 4029 7767 4038 7753 4040 7754
      4056 7717 4059 7716 4060 7703 4063 7695
      4058 7689 4052 7661 4054 7653 4037 7624
TIME...MOT...LOC 2141Z 318DEG 23KT 4060 7649 4063 7699 4049 7747

JUNG
Local storm report, Jul 25, 6:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
634 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     1 ENE NEWPORT           40.48N  77.12W
07/25/2016                   PERRY              PA   911 CALL CENTER

            TREES DOWN ON ROUTE 34 IN HOWE TOWNSHIP.

&&

EVENT NUMBER CTP1601734

EVANEGO
Local storm report, Jul 25, 6:36 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
636 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     TIONA                   41.75N  79.07W
07/25/2016                   WARREN             PA   911 CALL CENTER

            TREES DOWN ON FRONT STREET

0218 PM     TSTM WND DMG     CYCLONE                 41.82N  78.58W
07/25/2016                   MCKEAN             PA   911 CALL CENTER

            TREES DOWN ALONG ROUTE 646 IN KEATING TOWNSHIP.

0239 PM     TSTM WND DMG     BLOOMSBURG              41.00N  76.46W
07/25/2016                   COLUMBIA           PA   TRAINED SPOTTER

            TREES AND WIRES DOWN.

0345 PM     TSTM WND DMG     HYDE                    41.01N  78.47W
07/25/2016                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN IN LAWRENCE TWP.

0350 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
07/25/2016                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN NEAR CLEARFIELD.

0354 PM     HAIL             NORTHERN CAMBRIA        40.67N  78.78W
07/25/2016  E1.00 INCH       CAMBRIA            PA   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED.

0357 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
07/25/2016                   CLINTON            PA   AMATEUR RADIO

            TREES DOWN IN LOCK HAVEN...SOME 20 INCHES IN DIAMETER.

0426 PM     TSTM WND DMG     WINGATE                 40.93N  77.81W
07/25/2016                   CENTRE             PA   SOCIAL MEDIA

            TREES AND WIRES DOWN ALONG EAGLE VALLEY ROAD IN BOGGS
            TOWNSHIP.

0434 PM     TSTM WND DMG     ALMEDIA                 41.01N  76.39W
07/25/2016                   COLUMBIA           PA   SOCIAL MEDIA

            LARGE TREES DOWN NEAR ALMEDIA.

0437 PM     TSTM WND DMG     NITTANY                 41.00N  77.56W
07/25/2016                   CENTRE             PA   SOCIAL MEDIA

            TREES AND WIRES DOWN ALONG NITTANY RIDGE ROAD IN WALKER
            TOWNSHIP.

0450 PM     TSTM WND DMG     PETERSBURG              40.57N  78.05W
07/25/2016                   HUNTINGDON         PA   PUBLIC

            LARGE LIMBS REPORTED DOWN NEAR PETERSBURG.

0601 PM     TSTM WND DMG     NEW BLOOMFIELD          40.42N  77.19W
07/25/2016                   PERRY              PA   911 CALL CENTER

            TREES DOWN NEAR NEW BLOOMFIELD.

0610 PM     TSTM WND DMG     1 ENE NEWPORT           40.48N  77.12W
07/25/2016                   PERRY              PA   911 CALL CENTER

            TREES DOWN ON ROUTE 34 IN HOWE TOWNSHIP.

&&

EVENT NUMBER CTP1601723 CTP1601733 CTP1601724 CTP1601726 CTP1601727
CTP1601725 CTP1601728 CTP1601732 CTP1601729 CTP1601730 CTP1601731
CTP1601735 CTP1601734

EVANEGO
Special weather statement, Jul 25, 6:52 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
652 PM EDT MON JUL 25 2016

PAZ064>066-252345-
ADAMS PA-LANCASTER PA-YORK PA-
652 PM EDT MON JUL 25 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS...YORK...AND
LANCASTER COUNTIES UNTIL 745 PM EDT...

AT 651 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MOUNT GRETNA HEIGHTS TO NEAR MOUNT HOLLY SPRINGS.
MOVEMENT WAS SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. SOME STRONG WIND GUSTS ARE
EXPECTED WELL AHEAD OF THE ACTUAL RAIN FROM THE THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...YORK...EAST PETERSBURG...RED LION...MOUNT JOY...
EPHRATA...MANHEIM...AKRON...LITITZ...ELIZABETHTOWN...NEW HOLLAND...
MILLERSVILLE...WILLOW STREET...DALLASTOWN...COLUMBIA...SPRY...
LANCASTER...JACOBUS...VALLEY GREEN AND HALLAM.

LAT...LON 4001 7729 4003 7719 4015 7703 4016 7691
      4020 7693 4022 7690 4018 7676 4012 7672
      4019 7660 4025 7631 4031 7616 4014 7588
      4011 7594 4004 7593 3997 7599 3987 7599
      3988 7600 3973 7610 3972 7681
TIME...MOT...LOC 2251Z 301DEG 29KT 4025 7645 4012 7729

JUNG
Local storm report, Jul 25, 7:03 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
703 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     TIONA                   41.75N  79.07W
07/25/2016                   WARREN             PA   911 CALL CENTER

            TREES DOWN ON FRONT STREET

0218 PM     TSTM WND DMG     CYCLONE                 41.82N  78.58W
07/25/2016                   MCKEAN             PA   911 CALL CENTER

            TREES DOWN ALONG ROUTE 646 IN KEATING TOWNSHIP.

0239 PM     TSTM WND DMG     BLOOMSBURG              41.00N  76.46W
07/25/2016                   COLUMBIA           PA   TRAINED SPOTTER

            TREES AND WIRES DOWN.

0345 PM     TSTM WND DMG     HYDE                    41.01N  78.47W
07/25/2016                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN IN LAWRENCE TWP.

0350 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
07/25/2016                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN NEAR CLEARFIELD.

0354 PM     HAIL             NORTHERN CAMBRIA        40.67N  78.78W
07/25/2016  E1.00 INCH       CAMBRIA            PA   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED.

0357 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
07/25/2016                   CLINTON            PA   AMATEUR RADIO

            TREES DOWN IN LOCK HAVEN...SOME 20 INCHES IN DIAMETER.

0426 PM     TSTM WND DMG     WINGATE                 40.93N  77.81W
07/25/2016                   CENTRE             PA   SOCIAL MEDIA

            TREES AND WIRES DOWN ALONG EAGLE VALLEY ROAD IN BOGGS
            TOWNSHIP.

0434 PM     TSTM WND DMG     ALMEDIA                 41.01N  76.39W
07/25/2016                   COLUMBIA           PA   SOCIAL MEDIA

            LARGE TREES DOWN NEAR ALMEDIA.

0437 PM     TSTM WND DMG     NITTANY                 41.00N  77.56W
07/25/2016                   CENTRE             PA   SOCIAL MEDIA

            TREES AND WIRES DOWN ALONG NITTANY RIDGE ROAD IN WALKER
            TOWNSHIP.

0450 PM     TSTM WND DMG     PETERSBURG              40.57N  78.05W
07/25/2016                   HUNTINGDON         PA   PUBLIC

            LARGE LIMBS REPORTED DOWN NEAR PETERSBURG.

0509 PM     TSTM WND DMG     ALLENSVILLE             40.53N  77.81W
07/25/2016                   MIFFLIN            PA   911 CALL CENTER

            TREES DOWN IN MENNO TOWNSHIP.

0515 PM     TSTM WND DMG     1 WSW MCVEYTOWN         40.49N  77.76W
07/25/2016                   MIFFLIN            PA   911 CALL CENTER

            TREES DOWN IN OLIVER TOWNSHIP.

0518 PM     TSTM WND DMG     1 E MATTAWANA           40.50N  77.71W
07/25/2016                   MIFFLIN            PA   911 CALL CENTER

            TREES DOWN IN BRATTON TOWNSHIP.

0530 PM     TSTM WND DMG     ALFARATA                40.66N  77.48W
07/25/2016                   MIFFLIN            PA   911 CALL CENTER

            TREES DOWN IN DECATUR TOWNSHIP.

0601 PM     TSTM WND DMG     NEW BLOOMFIELD          40.42N  77.19W
07/25/2016                   PERRY              PA   911 CALL CENTER

            TREES DOWN NEAR NEW BLOOMFIELD.

0610 PM     TSTM WND DMG     1 ENE NEWPORT           40.48N  77.12W
07/25/2016                   PERRY              PA   911 CALL CENTER

            TREES DOWN ON ROUTE 34 IN HOWE TOWNSHIP.

&&

EVENT NUMBER CTP1601723 CTP1601733 CTP1601724 CTP1601726 CTP1601727
CTP1601725 CTP1601728 CTP1601732 CTP1601729 CTP1601730 CTP1601731
CTP1601736 CTP1601738 CTP1601739 CTP1601737 CTP1601735 CTP1601734

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:05 PM EDTSpecial Weather StatementCTPAdams, Franklin55 min
Jul 24, 8:56 PM EDTSpecial Weather StatementCTPLancaster, Lebanon49 min
Jul 25, 6:27 AM EDTSpecial Weather StatementCTPSomerset48 min
Jul 25, 9:37 AM EDTExcessive Heat WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more9 hr
Jul 25, 1:04 PM EDTSpecial Weather StatementCTPMcKean26 min
Jul 25, 1:25 PM EDTSpecial Weather StatementCTPFranklin35 min
Jul 25, 1:34 PM EDTSevere Thunderstorm WarningCTPWarren66 min
Jul 25, 1:38 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter67 min
Jul 25, 1:45 PM EDTSpecial Weather StatementCTPDauphin, Lebanon45 min
Jul 25, 2:01 PM EDTSevere Thunderstorm WarningCTPWarren39 min
Jul 25, 2:09 PM EDTSpecial Weather StatementCTPMcKean36 min
Jul 25, 2:24 PM EDTSpecial Weather StatementCTPColumbia66 min
Jul 25, 2:32 PM EDTSevere Thunderstorm WarningCTPColumbia43 min
Jul 25, 2:44 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter64 min
Jul 25, 2:48 PM EDTSpecial Weather StatementCTPDauphin, Lebanon42 min
Jul 25, 2:51 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Snyder, Union69 min
Jul 25, 2:53 PM EDTSpecial Weather StatementCTPTioga37 min
Jul 25, 3:10 PM EDTSpecial Weather StatementCTPSchuylkill35 min
Jul 25, 3:14 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Lycoming, Potter, Sullivan and 2 more76 min
Jul 25, 3:33 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk57 min
Jul 25, 3:40 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill95 min
Jul 25, 3:54 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin56 min
Jul 25, 3:54 PM EDTSevere Thunderstorm WarningCTPCambria75 min
Jul 25, 4:00 PM EDTSevere Thunderstorm WarningCTPCentre90 min
Jul 25, 4:29 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon61 min
Jul 25, 4:32 PM EDTSpecial Weather StatementCTPSomerset43 min
Jul 25, 4:48 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Snyder, Union72 min
Jul 25, 5:05 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin55 min
Jul 25, 5:08 PM EDTSpecial Weather StatementCTPBedford, Somerset52 min
Jul 25, 5:15 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Northumberland, Schuylkill60 min
Jul 25, 5:42 PM EDTSpecial Weather StatementCTPDauphin, Lebanon, Perry63 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lebanon, Perry69 min
Jul 25, 6:52 PM EDTSpecial Weather StatementCTPLancaster, York53 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.